# SDR UALA2011110105919

- Difficulty date: October 31, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 55,144 hours, 15,403 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Connector
- Condition: Faulty
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC STILL PRESENT IN THE FLIGHT INTERFONE.   REPLACED NLG FLIGHT INTERPHONE JACK.  OP CHECKED PER MM, CHECKED GOOD.
